Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Miami, FL

August 15, 2014Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 15, 2014, 1:16 PM EDT for Palm Beach County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2014, 1:16 PM EDT (17:16 UTC)
Expired
Aug 15, 2014, 1:46 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 5.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS52 KMFL 151716
SVRMFL
FLC099-151800-
/O.NEW.KMFL.SV.W.0029.140815T1716Z-140815T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
116 PM EDT FRI AUG 15 2014

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PALM BEACH COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 200 PM EDT

* AT 115 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER FREMD VILLAGE-PADGETT ISLAND...OR OVER PAHOKEE...
  AND MOVING EAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  BELLE GLADE...PAHOKEE...SOUTH BAY...CANAL POINT AND FREMD
  VILLAGE-PADGETT ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2671 8045 2665 8078 2669 8076 2669 8074
      2670 8072 2673 8073 2675 8072 2676 8069
      2679 8070 2688 8062 2693 8062 2694 8061
      2696 8040
TIME...MOT...LOC 1715Z 257DEG 14KT 2678 8066 

$$
3 follow-up statements
459 
WWUS52 KMFL 151726
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
126 PM EDT FRI AUG 15 2014

FLC099-151800-
/O.CON.KMFL.SV.W.0029.000000T0000Z-140815T1800Z/
PALM BEACH FL-
126 PM EDT FRI AUG 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN PALM BEACH COUNTY...

AT 126 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FREMD VILLAGE-PADGETT ISLAND...OR NEAR PAHOKEE...MOVING
EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
BELLE GLADE...PAHOKEE...SOUTH BAY...CANAL POINT AND FREMD
VILLAGE-PADGETT ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2671 8045 2665 8078 2669 8076 2669 8074
      2670 8072 2673 8073 2675 8072 2676 8069
      2679 8070 2688 8062 2693 8062 2694 8061
      2696 8040
TIME...MOT...LOC 1726Z 256DEG 9KT 2678 8059 

$$
555 
WWUS52 KMFL 151737
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
137 PM EDT FRI AUG 15 2014

FLC099-151800-
/O.CON.KMFL.SV.W.0029.000000T0000Z-140815T1800Z/
PALM BEACH FL-
137 PM EDT FRI AUG 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTH CENTRAL PALM BEACH COUNTY...

AT 137 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES EAST OF CANAL POINT...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
BELLE GLADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2667 8065 2695 8051 2696 8040 2671 8045
TIME...MOT...LOC 1737Z 254DEG 18KT 2684 8047 

$$
256 
WWUS52 KMFL 151746
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
146 PM EDT FRI AUG 15 2014

FLC099-151756-
/O.CAN.KMFL.SV.W.0029.000000T0000Z-140815T1800Z/
PALM BEACH FL-
146 PM EDT FRI AUG 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH
COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2667 8065 2695 8051 2696 8040 2671 8045
TIME...MOT...LOC 1741Z 257DEG 14KT 2685 8043 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 10:49 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 15, 10:49 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1049 AM EDT FRI AUG 15 2014

....CORRECTION....

THE STORM MOTION IN THE AFD UPDATE WAS INADVERTENTLY STATED AS BEING
TO THE NORTHWEST. IT SHOULD HAVE SAID TO THE NORTHEAST AND WAS
CORRECTED BELOW.

60

.UPDATE...

CHANGES WERE MADE TO THE FORECAST FOR THIS MORNING AND TO THE
AFTERNOON AND EVENING HOURS. REGIONAL RADARS INDICATE
SHOWERS/THUNDERSTORMS ALONG THE SOUTHWEST GULF COASTAL ZONE AND
MOVING EASTWARD AT A STEADY RATE. THE FORECAST WAS UPDATED TO
INCREASE THE CHANCES OF SHOWERS/THUNDERSTORMS FOR GLADES/HENDRY
COUNTIES THIS MORNING AND ALSO FOR THE NAPLES METRO AREAS AND
ADJACENT GULF WATERS.

FOR THIS AFTERNOON...THE LATEST GUIDANCE CONTINUES TO INDICATE
THAT THE GREATEST COVERAGE OF SHOWERS/THUNDERSTORMS WILL BE ACROSS
THE EASTERN HALF OF THE PENINSULA...INCLUDING THE ATLANTIC COAST
METRO AREAS. THE FORECAST WAS UPDATED TO INCLUDE ALL ATLANTIC
COAST METRO AREAS FOR NUMEROUS SHOWER/THUNDERSTORM ACTIVITY. THIS
IS CONSISTENT WITH THE LATEST MESO-SCALE MODEL RESULTS AS WELL. IN
ADDITION COVERAGE OF SHOWERS/THUNDERSTORMS WAS INCREASED FOR THE
GULF AND ATLANTIC WATERS WITH THE MOST COVERAGE EXPECTED ACROSS
THE ATLANTIC WATERS. WITH THE STORM MOTION TO THE
NORTHEAST...THUNDERSTORMS WILL LIKELY EXIT OFF THE ATLANTIC COAST
LATER THIS AFTERNOON AND AFFECT THE ADJACENT ATLANTIC WATERS.

60

&&

.PREV DISCUSSION... /ISSUED 807 AM EDT FRI AUG 15 2014/

AVIATION...

SUFFICIENT MOISTURE AND INSTABILITY ALONG WITH SURFACE CONVERGENCENEAR
THE COAST SHOULD LEAD TO NUMEROUS STORMS...WITH THE POTENTIAL FOR
BRIEF IFR CONDS. WITH SW TO W WINDS...THE GULF COAST WILL BE
FAVORED FOR DEVELOPMENT EARLY THIS MORNING...ALTHOUGH COVERAGE WAS
SPARCE AT KAPF YESTERDAY. ONCE AGAIN...A BOUNDARY WILL SET UP
PROBABLY JUST WEST OF A SW TO NE LINE FROM TMB TO OPF...WITH
SHOWERS LATE THIS MORNING TO EARLY AFTERNOON. STORMS MAY AGAIN BE
NUMEROUS ALONG THE BROWARD/PALM BEACH COUNTY COASTS LATE DAY.

PREV DISCUSSION... /ISSUED 453 AM EDT FRI AUG 15 2014/

SHORT TERM...
A BROAD TROUGH ACROSS THE EASTERN US WILL TURN THE FLOW MORE WEST
TO SOUTHWEST ACROSS SOUTH FLORIDA TODAY. TYPICAL DIURNAL SHOWERS
AND THUNDERSTORMS WILL DEVELOP ONCE HEATING DESTABILIZES THE LOW
LEVELS ENOUGH. IT DOES APPEAR THAT THERE WILL BE HIGHER MOISTURE
LEVELS FROM NORTH TO SOUTH, WITH PWATS OVER 2 IN. NORTH OF AROUND
I75 THIS AFTERNOON. GFS INDICATES PWATS OF AROUND 1.8 IN THE MIAMI
AREA. MODEL SOUNDING SHOWING THE NORMALIZED CAPE VALUES SOMEWHAT
LOWER THAN YESTERDAY, INDICATING LOWER PARCEL ACCELERATIONS,
BRINGING WEAKER CONVECTION. GFS SOUNDING SHOWS OVER 2000 JOULES/KG
OF CAPE. 700-500MB LAPSE RATES LOOK TO BE BETWEEN 5.9 AND 6.5,
DEPENDING ON THE MODEL. THIS SHOULD BE DECENT TO TRIGGER THE
CONVECTION TIN THE LOW TO MID LEVELS. THERE IS ALMOST NO HELICITY,
AND SHEAR IS UNDER 10 KTS AT SFC TO 1, 2, AND 3 KM. THE FZL WILL
BE AROUND 15000 FT. THE 500MB TEMPS WILL BE AROUND -7.5 TO -8 C.

SO WHAT DOES ALL THIS MEAN. AGAIN, PROBABLY TYPICAL THUNDERSTORMS
THAT TEND TO PULSE, GIVEN THE WEAK PARCEL ACCELERATIONS. WITH THE
HIGH MOISTURE CONTENT AND FZL AT 15000 FT, PROBABLY VERY LITTLE IN
THE WAY OF HAIL, ALTHOUGH SOME LOCALIZED SMALL HAIL COULD POSSIBLY
OCCUR. SLIGHT COLD POOL ALOFT MAY HELP WITH SOME GUSTY WINDS WITH
ANY COLLAPSING STORMS TODAY. MODEL SOUNDINGS DO INDICATE THAT
THERE IS AN AREA OF SOMEWHAT DRIER AIR EXPECTED BETWEEN 800 AND
700 MB. THIS COULD AIDE IN SOME OF THOSE GUSTY WINDS AS WELL. BUT,
STILL THINKING JUST STRONG WINDS OF AROUND 45 KTS.

THE NEXT QUESTION IS THE HEAVY RAIN POTENTIAL. WITH THE HIGHER
PWATS THERE WILL BE PLENTY OF MOISTURE. LOOKING AT THE BUFKIT MBE
VELOCITIES, STORM MOTION WILL BE PRETTY SLOW, WITH VALUES OF 3 TO
5 KTS. GIVEN THIS, IT WILL BE POSSIBLE TO SEE TYPICAL URBAN STREET
FLOODING ACROSS SOUTH FLORIDA, WITH CHANCES INCREASING FROM SOUTH
TO NORTH, ALONG WITH THE HIGHER PWATS.

AFTER TODAY, UPPER LEVEL HIGH PRESSURE WILL BEGIN TO BUILD OVER
THE FLORIDA PENINSULA. AT THE SFC, THE HIGH TO THE EAST BEGINS TO
STRENGTHEN. THIS WILL MAINLY BRING BACK THE SOUTHERLY SFC FLOW AND
WEAK STEERING FLOW ALOFT, GENERALLY UNDER 10 KTS. THE SEA BREEZES
SHOULD BE ABLE TO DEVELOP ONCE AGAIN, AND BE THE MAIN TRIGGERING
MECHANISM FOR CONVECTION ON SATURDAY AND SUNDAY. HOWEVER, BY
SUNDAY, CONVECTION MAY BE LIMITED BY A DRIER AIR MASS. THE GFS IS
BRINGING PWATS DOWN TO AROUND 1.5 TO 1.6 INCHES ACROSS ALMOST THE
ENTIRE AREA. THIS WILL HELP TO INHIBIT MUCH OF THE CONVECTION,
EXCEPT UP BY THE LAKE REGION, WHERE PWATS MAY BE SLIGHTLY HIGHER.

LONG TERM...
IN THE EXTENDED, RIDGING CONTINUES. THE DRIER AIR WILL ALSO HANG
AROUND THROUGH AT LEAST MONDAY, HELPING TO LIMIT CONVECTION
SOMEWHAT. BY TUESDAY AFTERNOON, THE GFS IS SHOWING PWATS OF OVER 2
INCHES TRYING TO MAKE A COME BACK. ALSO, THE LOW LEVEL FLOW LOOKS
TO BE MORE EASTERLY. THIS WOULD INDICATE CONVECTION BEING ENHANCED
AND SHIFTING TOWARDS THE GULF COAST. THIS LOOKS TO REMAIN
PERSISTENT THROUGH THE REMAINDER OF THE FORECAST PACKAGE. SO,
EXPECT AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY, MAINLY
AFFECTING THE INTERIOR AND GULF COASTS.

AVIATION...
LIGHT AND VARIABLE WINDS ARE EXPECTED TO GIVE WAY TO A LIGHT
SOUTH-SOUTHWEST FLOW ACROSS THE AREA. AS THE EAST COAST SEA BREEZE
DEVELOPS LATER THIS AFTERNOON...COASTAL CONVERGENCE SHOULD
GENERATE SHRAS/TSRAS ACROSS THE INTERIOR AND EAST COASTAL AREAS.
THEREFORE KEPT VCTS IN AT ALL SITES AFTER 17Z WITH LIGHT WINDS
RETURNING AFTER 00Z.

MARINE...
HIGH PRESSURE WILL KEEP WINDS GENERALLY BELOW 12 KTS FOR THE
FORESEEABLE FUTURE. THERE WILL BE ON AND OFF AGAIN CONVECTION,
ALTHOUGH THERE MAY BE LESS COVERAGE AND INTENSITY SUNDAY AND
MONDAY AS HIGH PRESSURE AND SLIGHTLY DRIER ARE ARE IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  90  77  90  78 /  60  30  50  20
FORT LAUDERDALE  91  79  91  81 /  60  20  50  20
MIAMI            91  78  90  80 /  60  20  40  10
NAPLES           90  78  90  78 /  50  20  30  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...21/KM
LONG TERM....60/BD
Hazardous weather outlook, Aug 15, 10:41 AM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1041 AM EDT FRI AUG 15 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160245-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1041 AM EDT FRI AUG 15 2014

...SHOWERS AND THUNDERST0RMS LIKELY INTERIOR AND EAST COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY...MAINLY
THROUGH THE AFTERNOON AND EARLY EVENING HOURS ACROSS THE INTERIOR
AND EAST COASTAL AREAS. THE MAIN THREATS WILL BE FREQUENT
LIGHTNING STRIKES...GUSTY WINDS...AND LOCALLY HEAVY RAIN.

WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS ACROSS THE
AREA WATERS TODAY.

WIND: THUNDERSTORMS MAY BE CAPABLE OF PRODUCING WIND GUSTS UP TO
50 MPH.

FLOODING: LOCALIZED URBAN FLOODING WILL BE POSSIBLE THROUGH THE
AFTERNOON AND EARLY EVENING HOURS.

TEMPERATURES: MAXIMUM HEAT INDEX READINGS THIS AFTERNOON ARE
EXPECTED TO RANGE BETWEEN 100 TO 105 DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME SLIGHTLY DRIER AIR IS STILL EXPECTED TO MOVE INTO THE AREA
SUNDAY INTO MONDAY WHICH MAY TRANSLATE TO LESS THUNDERSTORM COVERAGE
LATE SUNDAY THROUGH MONDAY. BETTER CHANCES FOR AFTERNOON SHOWERS
AND THUNDERSTORMS RETURN TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 15, 12:48 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1248 PM EDT FRI AUG 15 2014

FLZ067-068-168-151730-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND PALM BEACH COUNTY FL-
1248 PM EDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COASTAL PALM BEACH
COUNTY...SOUTHERN METRO PALM BEACH COUNTY AND SOUTHEASTERN INLAND
PALM BEACH COUNTY...

* UNTIL 130 PM EDT

* AT 1247 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR LOXAHATCHEE NWR...OR 10 MILES SOUTHWEST OF
  BOYNTON BEACH...MOVING EAST AT 15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  BOCA RATON...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH...PALM
  BEACH...HIGHLAND BEACH.

LAT...LON 2659 8004 2658 8005 2653 8005 2655 8004
      2636 8007 2634 8035 2635 8035 2653 8036
      2665 8004 2663 8004 2663 8005 2659 8005
      2662 8004
TIME...MOT...LOC 1647Z 250DEG 12KT 2645 8023
Special weather statement, Aug 15, 12:52 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1252 PM EDT FRI AUG 15 2014

FLZ067-071-151730-
INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
1252 PM EDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INLAND BROWARD
COUNTY AND SOUTH CENTRAL INLAND PALM BEACH COUNTY...

* UNTIL 130 PM EDT

* AT 1252 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES NORTH OF MILE MARKER 30 ON ALLIGATOR
  ALLEY...OR 17 MILES WEST OF CORAL SPRINGS...MOVING EAST AT 15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...LOXAHATCHEE NWR AND
  WEST BROWARD REC. AREA ON ALLIGATOR ALLEY.

LAT...LON 2612 8071 2630 8075 2648 8036 2620 8035
TIME...MOT...LOC 1652Z 257DEG 12KT 2629 8055
Special weather statement, Aug 15, 12:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1259 PM EDT FRI AUG 15 2014

FLZ067-151745-
INLAND PALM BEACH COUNTY FL-
1259 PM EDT FRI AUG 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN INLAND PALM BEACH
COUNTY ...

* UNTIL 145 PM EDT

* AT 1258 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR FREMD VILLAGE-PADGETT ISLAND...OR NEAR
  PAHOKEE...MOVING EAST AT 25 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  BELLE GLADE...PAHOKEE...SOUTH BAY...CANAL POINT AND FREMD
  VILLAGE-PADGETT ISLAND.

LAT...LON 2671 8046 2668 8075 2670 8072 2672 8073
      2675 8072 2676 8069 2679 8070 2682 8068
      2684 8065 2689 8062 2694 8061 2695 8041
TIME...MOT...LOC 1658Z 259DEG 34KT 2677 8071

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 9:13 PM EDTSpecial Weather StatementMFLHendry47 min
Aug 15, 12:40 PM EDTSpecial Marine WarningMFL50 min
Aug 15, 12:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 15, 12:52 PM EDTSpecial Weather StatementMFLBroward38 min
Aug 15, 12:59 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Aug 15, 1:25 PM EDTSpecial Marine WarningMFL65 min
Aug 15, 1:33 PM EDTSpecial Weather StatementMFLBroward42 min
Aug 15, 1:43 PM EDTSpecial Weather StatementMFLBroward47 min
Aug 15, 1:55 PM EDTSpecial Weather StatementMFLBroward50 min
Aug 15, 1:59 PM EDTSpecial Marine WarningMFL31 min
Aug 15, 2:12 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 15, 2:16 PM EDTSpecial Marine WarningMFL59 min
Aug 15, 2:25 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
Aug 15, 2:34 PM EDTSpecial Marine WarningMFL41 min
Aug 15, 2:37 PM EDTSpecial Weather StatementMFLMiami-Dade38 min
Aug 15, 2:39 PM EDTSpecial Marine WarningMFL66 min
Aug 15, 3:11 PM EDTSpecial Marine WarningMFL94 min
Aug 15, 3:19 PM EDTSpecial Marine WarningMFL26 min
Aug 15, 3:42 PM EDTSpecial Weather StatementMFLHendry48 min
Aug 15, 3:46 PM EDTSpecial Weather StatementMFLCollier44 min
Aug 15, 3:57 PM EDTSpecial Weather StatementMFLGlades48 min
Aug 15, 4:22 PM EDTSpecial Weather StatementMFLCollier38 min
Aug 15, 4:44 PM EDTSpecial Weather StatementMFLBroward46 min
Aug 15, 4:50 PM EDTSpecial Weather StatementMFLHendry40 min
Aug 15, 4:54 PM EDTSpecial Weather StatementMFLPalm Beach36 min
Aug 15, 4:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 15, 5:29 PM EDTSpecial Weather StatementMFLHendry46 min
Aug 15, 5:31 PM EDTSpecial Weather StatementMFLMonroe44 min
Aug 15, 5:53 PM EDTAreal Flood AdvisoryMFLMiami-Dade112 min
Aug 15, 6:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Aug 15, 6:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Aug 15, 6:52 PM EDTSpecial Weather StatementMFLCollier38 min
Aug 15, 7:36 PM EDTSpecial Weather StatementMFLCollier39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.